DOI QR코드

DOI QR Code

TOEPLITZ OPERATORS ON GENERALIZED FOCK SPACES

Cho, Hong Rae

  • Received : 2015.04.17
  • Published : 2016.05.31

Abstract

We study Toeplitz operators $T_{\nu}$ on generalized Fock spaces $F^2_{\phi}$ with a locally finite positive Borel measures ${\nu}$ as symbols. We characterize operator-theoretic properties (boundedness and compactness) of $T_{\nu}$ in terms of the Fock-Carleson measure and the Berezin transform ${\tilde{\nu}}$.

Keywords

generalized Fock space;Fock-Carleson measure;Toeplitz operator;Berezin transform

References

  1. M. Christ, On the $\bar{\partial}$ equation in weighted $L^{2}$ norms in C, J. Geom. Anal. 1 (1991), no. 3, 193-230. https://doi.org/10.1007/BF02921303
  2. O. Constantin and J. Ortega-Cerda, Some spectral properties of the canonical solution operator to $\bar{\partial}$ on weighted Fock spaces, J. Math. Anal. Appl. 377 (2011), no. 1, 353-361. https://doi.org/10.1016/j.jmaa.2010.10.074
  3. O. Constantin and J. A. Pelaez, Integral operators, embedding theorems and a Littlewood-Paley formula on weighted Fock spaces, Available at arXiv:1304.7501v2.
  4. J. Isralowitz and K. Zhu, Toeplitz operators on the Fock space, Integral Equations Operator Theory 66 (2010), no. 4, 593-611. https://doi.org/10.1007/s00020-010-1768-9
  5. N. Marco, X. Massaneda, and J. Ortega-Cerda, Interpolating and sampling sequences for entire functions, Geom. Funct. Anal. 13 (2003), no. 4, 862-914. https://doi.org/10.1007/s00039-003-0434-7
  6. J. Marzo and J. Ortega-Cerda, Pointwise estimates for the Bergman kernel of the weighted Fock space, J. Geom. Anal. 19 (2009), no. 4, 890-910. https://doi.org/10.1007/s12220-009-9083-x
  7. V. L. Oleinik, Imbedding theorems for weighted classes of harmonic and analytic functions, J. Soviet. Math. 9 (1978), 228-243. https://doi.org/10.1007/BF01578546
  8. A. P. Schuster and D. Varolin, Toeplitz operators and Carleson measures on generalized Bargmann-Fock spaces, Integr. Equ. Oper. Theory 72 (2012), no. 3, 363-392. https://doi.org/10.1007/s00020-011-1939-3
  9. K. Seip and E. H. Youssfi, Hankel operators on Fock spaces and related Bergman kernel estimates, J. Geom. Anal. 23 (2013), no. 1, 170-201. https://doi.org/10.1007/s12220-011-9241-9
  10. K. Zhu, Analysis on Fock Spaces, Springer GTM 263, New York, 2012.

Cited by

  1. A Class of Reverse Carleson Measures on Doubling Fock Spaces pp.1661-8262, 2018, https://doi.org/10.1007/s11785-018-0858-6

Acknowledgement

Supported by : NRF of Korea, Pusan National University